MathSciNet Relay Station
MathSciNet bibliographic data
MR1307500 (96f:46105) 46L05 (57R30)
Candel, A. $C\sp *$-algebras of proper foliations. Proc. Amer. Math. Soc. 124 (1996), no. 3, 899–905.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement